# SDR SWIA200820351

- Difficulty date: November 8, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 15,514 hours, 13,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6550 - "SMOKE TOILET" MESSAGE AFTER TAKE OFF.  REPLACED RIGHT PACK TEMPERATURE SENSOR.
